About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 951251, 12 pages
http://dx.doi.org/10.1155/2012/951251
Research Article

Necessary and Sufficient Condition for the Existence of Solutions to a Discrete Second-Order Boundary Value Problem

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 20 December 2011; Accepted 22 February 2012

Academic Editor: Yuriy Rogovchenko

Copyright © 2012 Chenghua Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chenghua Gao, “Necessary and Sufficient Condition for the Existence of Solutions to a Discrete Second-Order Boundary Value Problem,” Abstract and Applied Analysis, vol. 2012, Article ID 951251, 12 pages, 2012. doi:10.1155/2012/951251